Facebook Pixel
EmpowHER Guest

I had an ipill on 23rd April was due with my period on 13th May which I got on 8th may 5days early and again now on 27th may having periods

By Anonymous May 27, 2017 - 2:04pm
Rate This

Add a Comment1 Comments


Hi, Anon.

Thank you for your post.

Emergency Contraception can cause irregularity in your cycle. It can cause your period (s) to be early or late, have a lighter or heavier flow. It should regulate by the next cycle. If it doesn't and/or you are concerned, check in with your doctor.


May 27, 2017 - 5:03pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!